# SDR V0XD20150923193

- Difficulty date: September 15, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 27,541 hours, 20,203 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035151031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L AT FS 1060 CORRODED.  REPAIRED STRINGER IAW REO 670-53-61-1158 DATED 15 SEPT 2015.  P1 DATED 30 AUG 2015 & P3 DATED 11 SEPT 2015, SRM 53-61-03 & AMM 21-23-21.  NDT PERFORMED WO A15-1070 DATED 13 SEPT 2015.
